Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

No periods from 8 months. Taking Macafem. Losing lot of hair. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
Hi, I am thinking of taking Macafem, I haven't had a period for 8 months and I am managing well with menopause, but I am loosing a lot of my hair. I was told that Macafem will help with the hair loss, but that my period may return. Is this true?
Posted Tue, 16 Jul 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 50 minutes later
Thanks for the query.
Menopause once attained cannot be reverted.
Dont worry macafem only reduces the post menopausal symptoms.
It will not cause return of your periods.
It is a hormonal supplement and may help you in hair fall.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor